# SDR C2XA01IA144

- Difficulty date: December 24, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3749, THE CREW REPORTED A LAV SMOKE WARNING AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND PERFORMED OPERATIONAL CHECKS OF THE LAV SMOKE DETECTOR WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
